Alert archive / Tennessee / River Flood Advisories in 2021

River Flood Advisory 68, NWS Nashville, TN

March 30, 2021Stewart County, Tennessee

NWS Nashville, TN issued this river flood advisory at Mar 30, 2021, 9:45 AM CDT for Stewart County, Tennessee. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Mar 30, 2021, 9:45 AM CDT (14:45 UTC)
Expired
Apr 6, 2021, 4:29 PM CDT
In force
7 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Stewart County, TN

The radar

The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cumberland River at Dover (DOVT1).

Action stage
62 ft
Minor stage
66 ft
Moderate stage
70 ft
Major stage
72 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03437000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

976 
WGUS84 KOHX 301445 RRA
FLSOHX

Flood Advisory
National Weather Service Nashville TN
945 AM CDT Tue Mar 30 2021

...The National Weather Service in Nashville has issued a Flood 
Advisory for the following rivers in Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC161-310245-
/O.NEW.KOHX.FL.Y.0068.210330T1445Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM CDT Tue Mar 30 2021

The National Weather Service in Nashville has issued a

* Flood Advisory for
  the Cumberland River At Dover.
* From this morning to Saturday morning.
* At 9:30 AM CDT Tuesday the stage was 65.6 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.9 feet Sunday 
  morning.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart 
  County, impacting agricultural areas, the adjacent tributaries, 
  and roads near the river, many of which become impassable. Near 
  Dover, water affects portions of River Rd west of Hwy 79, Bellwood 
  Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near 
  Short Creek Rd. Near Cumberland City and Indian Mound, water 
  impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek 
  Rd east of Highway 46, and the ferry access points on Highway 46.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

Whitehead
8 follow-up statements
109 
WGUS84 KOHX 310130
FLSOHX

Flood Advisory
National Weather Service Nashville TN
830 PM CDT Tue Mar 30 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC161-011330-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
830 PM CDT Tue Mar 30 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Saturday morning.
* At 7:30 PM CDT Tuesday the stage was 65.7 feet and steady.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to remain between 65 and 66 feet 
  through Wednesday evening, then slowly fall through the end of the 
  week.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart 
  County, impacting agricultural areas, the adjacent tributaries, 
  and roads near the river, many of which become impassable. Near 
  Dover, water affects portions of River Rd west of Hwy 79, Bellwood 
  Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near 
  Short Creek Rd. Near Cumberland City and Indian Mound, water 
  impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek 
  Rd east of Highway 46, and the ferry access points on Highway 46.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

Barnwell
376 
WGUS84 KOHX 011251
FLSOHX

Flood Advisory
National Weather Service Nashville TN
751 AM CDT Thu Apr 1 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Additional information is available at www.weather.gov.


TNC161-020700-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 AM CDT Thu Apr 1 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Saturday morning.
* At 7:30 AM CDT Thursday the stage was 65.1 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.6 feet Monday 
  evening.
* Impact...At 66.0 feet, Flooding along the river begins in Stewart 
  County, impacting agricultural areas, the adjacent tributaries, 
  and roads near the river, many of which become impassable. Near 
  Dover, water affects portions of River Rd west of Hwy 79, Bellwood 
  Branch Rd, Cross Creek Rd, and approaches Eagles Nest Dr near 
  Short Creek Rd. Near Cumberland City and Indian Mound, water 
  impacts areas on Atkinson Dr, TN-149, Lee Hollow Rd, Wildcat Creek 
  Rd east of Highway 46, and the ferry access points on Highway 46.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

27
211 
WGUS84 KOHX 020516
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1216 AM CDT Fri Apr 2 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC161-022330-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210403T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1216 AM CDT Fri Apr 2 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Saturday morning.
* At 11:30 PM CDT Thursday the stage was 64.6 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.5 feet Tuesday 
  morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the 
  river, adjacent tributaries, and river access points are 
  inundated, including River Rd between Tom Earhart Rd and the Blue 
  Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia 
  Cir, Cub Creek Cove and the Commissay Hollow Accesss point, 
  wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway 
  Hollow.
* Impact...At 64.0 feet, Low lying areas along the river and the 
  adjacent tributaries continue to be inundated, including 
  agricultural areas, roads near the river, and access points. 
  Locations impacted near Dover inculde River Rd between Tom Earhart 
  Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch 
  Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow 
  access point. Near Indian Mound, water is covering Lee Hollow Rd 
  at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at 
  Wildcat Creek.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

07
771 
WGUS84 KOHX 022253
FLSOHX

Flood Advisory
National Weather Service Nashville TN
553 PM CDT Fri Apr 2 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC161-041700-
/O.EXT.KOHX.FL.Y.0068.000000T0000Z-210405T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
553 PM CDT Fri Apr 2 2021

...The Flood Advisory is now in effect until Monday morning...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Monday morning.
* At 5:30 PM CDT Friday the stage was 63.7 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Wednesday 
  morning.
* Impact...At 64.0 feet, Low lying areas along the river and the 
  adjacent tributaries continue to be inundated, including 
  agricultural areas, roads near the river, and access points. 
  Locations impacted near Dover inculde River Rd between Tom Earhart 
  Rd and the Blue Creek Recreation Area boat ramp, Bellwood Branch 
  Rd near Patricia Cir, Cub Creek Cove, and the Commissary Hollow 
  access point. Near Indian Mound, water is covering Lee Hollow Rd 
  at Dunaway Hollow, and near Cumberland City, Wildcat Creek Rd at 
  Wildcat Creek.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

Barnwell
785 
WGUS84 KOHX 041617
FLSOHX

Flood Advisory
National Weather Service Nashville TN
1117 AM CDT Sun Apr 4 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC161-051030-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210405T1147Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1117 AM CDT Sun Apr 4 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Monday morning.
* At 10:30 AM CDT Sunday the stage was 62.9 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Friday 
  morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the 
  river, adjacent tributaries, and river access points are 
  inundated, including River Rd between Tom Earhart Rd and the Blue 
  Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia 
  Cir, Cub Creek Cove and the Commissay Hollow Accesss point, 
  wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway 
  Hollow.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

JB Wright
110 
WGUS84 KOHX 050946
FLSOHX

Flood Advisory
National Weather Service Nashville TN
446 AM CDT Mon Apr 5 2021

...The Flood Advisory is extended for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC161-061000-
/O.EXT.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
446 AM CDT Mon Apr 5 2021

...The Flood Advisory is now in effect until Wednesday morning...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Wednesday morning.
* At 4:30 AM CDT Monday the stage was 62.7 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 61.0 feet Friday 
  morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the 
  river, adjacent tributaries, and river access points are 
  inundated, including River Rd between Tom Earhart Rd and the Blue 
  Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia 
  Cir, Cub Creek Cove and the Commissay Hollow Accesss point, 
  wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway 
  Hollow.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

07
781 
WGUS84 KOHX 060921
FLSOHX

Flood Advisory
National Weather Service Nashville TN
421 AM CDT Tue Apr 6 2021

...The Flood Advisory continues for the following rivers in 
Tennessee...

  Cumberland River At Nashville affecting Davidson County.

  Cumberland River At Dover affecting Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means river or stream flows are elevated, or 
ponding of water in urban or other areas is occurring or is imminent.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.


TNC037-062130-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Nashville.
* Until Wednesday evening.
* At 3:30 AM CDT Tuesday the stage was 30.1 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 30.4 feet 
  this morning.
* Impact...At 30.0 feet, Water reaches the first grassy area of the 
  riverfront landing, and the access point on the east side of the 
  river near Nissan Stadium.


&&

LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
      3622 8658 3611 8677

$$

TNC161-062130-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021

...The Flood Advisory remains in effect...

The Flood Advisory continues for
  the Cumberland River At Dover.
* Until Wednesday morning.
* At 3:30 AM CDT Tuesday the stage was 62.3 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 62.5 feet 
  this morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the 
  river, adjacent tributaries, and river access points are 
  inundated, including River Rd between Tom Earhart Rd and the Blue 
  Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia 
  Cir, Cub Creek Cove and the Commissay Hollow Accesss point, 
  wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway 
  Hollow.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

07
320 
WGUS84 KOHX 062129
FLSOHX

Flood Advisory
National Weather Service Nashville TN
429 PM CDT Tue Apr 6 2021

...The Flood Advisory is cancelled for the following rivers in 
Tennessee...

  Cumberland River At Dover affecting Stewart County.

TNC161-062230-
/O.CAN.KOHX.FL.Y.0068.000000T0000Z-210406T2129Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
429 PM CDT Tue Apr 6 2021

...The Flood Advisory for the Cumberland River At Dover has been 
cancelled...

The Flood Advisory is cancelled for
  the Cumberland River At Dover.
* At 3:30 PM CDT Tuesday the stage was 62.0 feet and falling.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to fall to 60.1 feet Sunday 
  morning.


&&

LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
      3636 8759 3640 8785

$$

27

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 6:33 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 30, 6:33 AM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
633 AM CDT Tue Mar 30 2021

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Clear skies overnight with morning low temperatures in the lower
to middle 40s. Skies will be mostly sunny during the morning hours
with clouds increasing this afternoon a head of the next frontal
system. The short term models are in excellent agreement that a
longwave troughs will move through the central US. This will once
again turn the winds southerly and open up the Gulf of Mexico
moisture. A flash flood watch is in effect from this evening
through early Thursday morning. Total rainfall looks to range from
around 1" northwest to 2.25" southeast. Several rivers are
already running high so any additional rainfall could exasperate
the local streams and creeks.

Temperatures today will warm nicely with highs in the lower middle
70s. Once the trough comes through there will be sharp drop in
temperatures. Highs tomorrow will be 10 to 25 degrees cooler than
today. Overnight lows Wednesday night/Thursday morning will be in
the upper 20s to around 30s and even colder the next night. Those
that may have planted already should pay attention. Since the
growing season has started outside of the Cumberland Plateau some
sort of NPW will be needed...but will wait until the rainfall at
least gets starts.

The extended models are not in as good of agreement. The GFS has a
broad trough moving through the Central US past the end of the
current extended forecast while the EURO is much slower. Have
included a small chance for pops next Tuesday. Temperatures will
rebound from the frigid temperatures after the cold front.

&&

.AVIATION...
12Z TAF DISCUSSION.

VFR conditions are expected today with MVFR/IFR cigs developing
late in the TAF period. Light south to southeast winds and only a
few cirrus clouds will be seen early in the TAF period, but winds
will increase substantially by/after 15Z with gusts near/over 20
kts at times. Increasing low to mid level clouds and -SHRA will
arrive at airports between 30/23Z to 31/02Z and continue through
the end of the TAF period, with VCTS after 31/06-31/08Z.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from this evening through late Wednesday night
for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De
Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston-Humphreys-
Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery-Overton-
Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......12
AVIATION........Shamburger
Hazardous weather outlook, Mar 30, 5:06 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CDT Tue Mar 30 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-311015-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CDT Tue Mar 30 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Flooding along many rivers and streams is ongoing as a result of
weekend rainfall event.

Some strong to severe thunderstorms may be possible for locations
approaching central and western portions of Tennessee River Valley
Region tonight. Main concern will be damaging winds.

A flash flood watch is in effect for all of middle Tennessee starting
this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Several river and stream levels will remain elevated through at
least midweek, some continuing through Sunday...with some warnings
and advisories continuing also.

Some strong to severe thunderstorms may be possible for locations
approaching central and western portions of Tennessee River Valley
Region through early Wednesday morning. Main concern will be
damaging winds.

A flash flood watch is in effect for all of Middle Tennessee through
Wednesday evening. With already significant saturated ground
conditions, 1 to 2 inches...with locally higher amounts around 3
inches...of rainfall possible. Rainfall will cause excess runoff and
localized flash flooding, including adding additional water level
rises on already elevated area rivers and creeks.

It is expected to turn colder late week with several frosty nights.
A widespread freeze is expected Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

12

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:07 PM CDTRiver Flood WarningOHXHickman68 hr
Mar 30, 6:12 AM CDTRiver Flood AdvisoryOHXCheatham7 hr
Mar 30, 6:44 AM CDTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson46 hr
Mar 30, 3:48 PM CDTRiver Flood AdvisoryOHXHumphreys, Perry37 hr
Mar 30, 3:55 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson21 days
Mar 30, 4:02 PM CDTRiver Flood AdvisoryOHXDavidson18 hr
Mar 30, 4:06 PM CDTRiver Flood AdvisoryOHXDavidson19 hr
Mar 30, 4:17 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson7 days
Mar 30, 6:06 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner, Wilson21 days
Mar 30, 6:13 PM CDTRiver Flood AdvisoryOHXDavidson3 days

Nearby

River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.